Microlocalisation et estimations pour ¯ b
Séminaire Équations aux dérivées partielles (Polytechnique) (1990-1991), Talk no. 21, 7 p.
@article{SEDP_1990-1991____A21_0,
     author = {Derridj, Makhlouf},
     title = {Microlocalisation et estimations pour $\overline{\partial }\_b$},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1990-1991},
     note = {talk:21},
     zbl = {0850.35005},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1990-1991____A21_0}
}
Derridj, M. Microlocalisation et estimations pour $\overline{\partial }_b$. Séminaire Équations aux dérivées partielles (Polytechnique) (1990-1991), Talk no. 21, 7 p. http://www.numdam.org/item/SEDP_1990-1991____A21_0/

[1] T. Bloom - I. Graham: A Geometric charaterization of points of type m on real submanifolds of Cn. J. of Diff. Geom. 12 (1977) 171-182. | MR 492369 | Zbl 0436.32013

[2] D. Catlin: Necessary conditions for subellipticity of the ∂-Neumann problem. Ann. Math. 117 (1983) p 147-171. | Zbl 0552.32017

[3] M. Derridj: Domaines à estimations maximales. Prépublications d'Orsay n° 90-40. A paraître dans M. Zeitschrift.

[4] M. Derridj: Régularité pour ∂ dans quelques domaines pseudoconnexes. J. of Diff. Geom. 13 n° 4 (1978) p 559-576. | Zbl 0435.35057

[5] M. Derridj: Microlocalisation et estimations pour ∂ b dans quelques hypersurfaces pseudoconnexes. Inv. Math. 104 Fasc. 3 p.p 631-642. | Zbl 0733.35081

[6] M. Derridj - D. Tartakoff: Local Analyticity for □b and the ∂-Neumann problem for a class of model domains without maximal estimates. A paraître à "Duke".

[7] C. Fefferman - J.J. Kohn - M. Machedon: holder estimates on C.R. manifolds with diagonalisable levi form. Preprint. | Zbl 0763.32004

[8] A. Grigis - L. Rothschild: L2-estimates for the boundary Laplacien operator on hypersurfaces. Am. J. of Math. 110 (1988) p 557-593. | MR 955289 | Zbl 0675.35064

[9] B. Helffer - J. Nourrigat: hypoellipticité maximale pour des opérateurs polynômes de champs de vecteurs. Progress in Math 58 (1985) Bickhaüser. | MR 897103 | Zbl 0568.35003

[10] L. Hörmander: Hypoelliptic secon order diff. Equations. Acta. Math. 119 (1967) 147-171. | MR 222474 | Zbl 0156.10701

[11] J.J. Kohn: Pseudo differential operators and applications. proc, symp. pure Math. 43 p. 207-219. | Zbl 0571.58027

[12] H. Maire: Régularité optimale... Comm in P.D.E. 5 (1980) p. 331-380.

[13] L. Rothschild - E Stern: Hypoelliptic differential operators and nilpotent groups. Acta Math. 137 (1977) 284-315. | MR 442454 | Zbl 0346.35030